Alert archive / Virginia / Flash Flood Warnings in 2016
Flash Flood Warning 15, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Jun 2, 2016, 6:07 PM EDT for Nelson County, Virginia. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2016, 6:07 PM EDT (22:07 UTC)
- Expired
- Jun 2, 2016, 10:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
County Nelson County, VA
The radar
The Roanoke radar (KFCX), 137 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 6:22 PM EDT | FLOOD | 1 N Massies Mill, VA | ROAD CLOSED DUE TO FLOODING NEAR 3230 CRABTREE FALLS HWY |
| Jun 2, 6:39 PM EDT | FLOOD | 2 Nw Arrington, VA | RT 29 CLOSED NORTH OF COLLEEN AND NEAR TYE BROOK HWY DUE TO FLOODING |
| Jun 2, 6:50 PM EDT | FLOOD | 3 E Roseland, VA | ROAD CLOSED NEAR INTERSECTION OF FRESHWATER COVE LN AND POPLAR FLATTS RD DUE TO FLOODING |
| Jun 2, 6:50 PM EDT | FLASH FLOOD | 3 Se Roseland, VA | ROSELAND ROAD AND VA 56 UNPASSABLE DUE TO FLOWING WATER. |
| Jun 2, 7:00 PM EDT | FLOOD | Roseland, VA | OLD ROSELAND RD CLOSED NEAR ROSELAND RD DUE TO FLOODING |
| Jun 2, 7:18 PM EDT | FLASH FLOOD | 1 Nw Roseland, VA | SEVERAL REPORTS OF FLOODING IN THE MASSIES MILL AND ROSELAND AREAS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
438
WGUS51 KLWX 022207
FFWLWX
VAC125-030200-
/O.NEW.KLWX.FF.W.0015.160602T2207Z-160603T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
607 PM EDT THU JUN 2 2016
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL NELSON COUNTY IN CENTRAL VIRGINIA...
* UNTIL 1000 PM EDT
* AT 607 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT ARE EXPECTED TO EXPERIENCE FLOODING INCLUDE...
ARRINGTON...LOVINGSTON...BRYANT...TYE RIVER...JONESBORO...
ROSELAND...MASSIES MILL...BUFFALO SPRINGS AND PINEY RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3763 7895 3767 7897 3768 7897 3768 7898
3770 7899 3771 7902 3770 7903 3771 7904
3781 7900 3784 7890 3761 7886
$$
SMZ/BAJ2 follow-up statements
537
WGUS71 KLWX 022333
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
733 PM EDT THU JUN 2 2016
VAC125-030200-
/O.CON.KLWX.FF.W.0015.000000T0000Z-160603T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NELSON VA-
733 PM EDT THU JUN 2 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTH CENTRAL NELSON COUNTY...
AT 731 PM EDT...LOCAL LAW ENFORCEMENT REPORTED SWIFT WATER RESCUE
CREWS ARE EN ROUTE TO THE ROSELAND AREA FOR FLASH FLOODING. 4 TO 5
INCHES OF RAIN HAVE ALREADY FALLEN.
SOME LOCATIONS THAT ARE EXPECTED TO EXPERIENCE FLOODING INCLUDE...
ARRINGTON...LOVINGSTON...BRYANT...TYE RIVER...JONESBORO...ROSELAND...
MASSIES MILL AND PINEY RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3763 7895 3767 7897 3768 7897 3768 7898
3770 7899 3771 7902 3770 7903 3771 7904
3781 7900 3779 7889 3761 7886
$$
BAJ306
WGUS71 KLWX 030153
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
953 PM EDT THU JUN 2 2016
VAC125-030203-
/O.EXP.KLWX.FF.W.0015.000000T0000Z-160603T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NELSON VA-
953 PM EDT THU JUN 2 2016
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL NELSON COUNTY WILL
EXPIRE AT 1000 PM EDT...
FLOOD WATERS HAVE RECEDED AND NO LONGER POSE A THREAT TO LIFE OR
PROPERTY. BE ALERT FOR REMAINING STANDING WATER AND CONTINUE TO
FOLLOW ANY ROAD CLOSURES.
LAT...LON 3763 7895 3767 7897 3768 7897 3768 7898
3770 7899 3771 7902 3770 7903 3771 7904
3781 7900 3779 7889 3761 7886
$$
BAJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 2:28 PM EDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jun 2, 2:28 PM EDT, 3 hours 39 minutes before
Area Forecast Discussion National Weather Service Baltimore MD/Washington DC 228 PM EDT THU JUN 2 2016 .SYNOPSIS... A weak boundary OVER the Potomac Highlands today will remain nearly stationary through tonight. A weak cold front will approach the region Friday before stalling out overhead Friday night and Saturday. A stronger cold front will approach the east coast Sunday before passing through Sunday night. An upper-level trough will build overhead for the first part of next week. && .NEAR TERM /TONIGHT/... Surface analysis depicts a cold front across the Ohio Valley and Tropical Depression Bonnie centered off Cape Hatteras this afternoon. Easterly flow between these two features led to low clouds this morning. Low clouds have been dissipating and now a mix of sun and clouds are across the I-95 corridor. Full sunshine led to early convective initiation across the higher terrain today and numerous showers and thunderstorms are across the Potomac Highlands. Around 1000 j/kg of instability is west of the Blue Ridge and orograhic forcing will continue to initiate convection. Steering flow is weak and there is little shear and thunderstorms are expected to be pulse-like. Outflow boundaries are also expected to initiate convection this afternoon and evening. The freezing level is around 13k feet and warm rain processes are expected. PWATs have been rising across the area and are now near 1.4-1.5 which is well above the 75% percentile. Heavy rain is the main threat this afternoon and early evening. Localized flooding is possible mainly across the Potomac Highlands through tonight. Activity will slowly move east today. The best chance for showers and thunderstorms will be west of the Blue Ridge however instability will increase late this afternoon and thunderstorms are possible further east this evening. && .SHORT TERM /FRIDAY/... A cold front will move eastward tonight and Friday. Due to the high moisture content and a boundary near and moving into the region tonight...showers and thunderstorms are possible. Heavy rain will be the biggest threat overnight and Friday. The cold front will sag southward Friday. Another morning of low clouds are expected against the Blue Ridge. Clouds should dissipate by late morning/early afternoon Friday. Depending on convective activity overnight... multiple disturbances may approach the region Friday. There is a low threat for thunderstorms since instability and shear are weak. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... Friday Night through Saturday Night... Mid Atlantic will remain warm and moist...although not hot...ahead of an approaching upper level trough. Expect extensive cloud cover throughout the period with chances for showers and thunderstorms... although the severe threat will likely hold off until Sunday. Lows Friday night will be in the mid 60s across the majority of the forecast area - slightly cooler west/warmer east. Highs Saturday in the mid 80s..lows Saturday night in the upper 60s. Sunday through Thursday... A strong mid/upper-level trough will pivot towards the area during the second half of the weekend. A surge of higher dew point air in the low-levels will move across the region Sunday afternoon ahead of this trough. The overall setup is very similar from model to model and from run to run, but timing differences remain. The potential exists for a substantial severe weather event Sunday afternoon and evening as long as sufficient destabilization can occur. In favor of severe weather is a strengthening 700-500 mb wind field in excess of 50 knots by evening as well as cooler mid-level temperatures and an influx of moisture in the low levels. Working against severe weather would be a stronger low level jet and potential clouds or unfavorable frontal timing (which as mentioned above is still uncertain). If the front comes through during the evening hours that will allow for maximum heating and destabilization and thus the greatest risk of severe weather. The warm and humid airmass would tend to suggest damaging winds and heavy rain would be the primary threats, though large hail would be possible with the strongest cells. SPC already has much of the area in a 30% probability for severe weather Sunday despite possible negative factors, so no matter how you slice it Sunday looks active. Later trends will have to be watched closely to see if an even higher threat develops. High pressure will build over the area during the first half of next week bringing quieter and less humid conditions to the area. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... MVFR conditions will dissipate across bwi/mtn this afternoon. Shra/tsra are occurring west of the terminals however activity is approaching MRB this afternoon. Heavy rain is expected in activity and may cause reduced vsbys. Activity may dissipate some as it moves eastward but -shra/vcts will likely reach cho/iad by 00z. Confidence decreases further east across dca/bwi/mtn. -Shra likely tonight and Friday as a weak cold front moves into the region tonight. IFR cigs expected tonight and into Friday morning with brief periods of LIFR expected at IAD/MRB as well. Showers and thunderstorms will be possible Friday night..with best chances Saturday afternoon/evening. Lows ceilings may occur during late night/early morning. Sub-VFR likely in showers and thunderstorms Sunday afternoon and evening. Winds will generally be southwesterly 10 to 15 knots with much higher gusts possible in stronger thunderstorms. VFR likely Monday with winds turning to the northwest 10 to 15 knots. && .MARINE... A southeast flow is expected...but wind speeds should remain below SCA criteria. A few showers and a possible thunderstorm are possible tonight...but coverage will remain isolated to scattered. Scattered thunderstorms are possible Friday and Saturday...especially during the afternoon and evening hours. Some thunderstorms may contain locally gusty winds. Scattered showers and thunderstorms wil be possible on the waters Friday night through Saturday night. Small Craft Advisories may be needed for much of the waters Sunday as southerly to southwesterly flow increases ahead of a strong cold front. Stronger wind gusts are possible in thunderstorms during the afternoon and evening. The cold front will clear the waters by Monday with northwest flow possibly breaching Small Craft Advisory levels as high pressure builds in. && .TIDES/COASTAL FLOODING... Water levels may reach minor looding levels Saturday at Annapolis and Baltimore. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...None. MD...None. VA...None. WV...None. MARINE...None. && PRODUCTS...HAS/WOODY!/DFH
Hazardous weather outlook, Jun 2, 5:03 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 503 PM EDT THU JUN 2 2016 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-032115- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 503 PM EDT THU JUN 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS ARE LIKELY SUNDAY. SOME THUNDERSTORMS DURING THE AFTERNOON AND EVENING MAY BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL BEING THE PRIMARY THREATS. HEAVY DOWNPOURS SUNDAY MAY LEAD TO LOCALIZED FLASH FLOODING OF SMALL STREAMS AND CREEKS AS WELL AS URBAN AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-032115- WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN- NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE- HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT- EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- 503 PM EDT THU JUN 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT SLOW MOVING SHOWERS AND THUNDERSTORMS MAY LEAD TO LOCALIZED FLOODING ACROSS THE POTOMAC HIGHLANDS AND SHENANDOAH VALLEY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS ARE LIKELY SUNDAY. SOME THUNDERSTORMS DURING THE AFTERNOON AND EVENING MAY BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL BEING THE PRIMARY THREATS. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE NEAR AND EAST OF THE BLUE RIDGE MOUNTAINS. HEAVY DOWNPOURS SUNDAY MAY LEAD TO LOCALIZED FLASH FLOODING OF SMALL STREAMS AND CREEKS AS WELL AS URBAN AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY.
In the hours before
Local storm report, Jun 2, 2:55 PM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
255 PM EDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL ROMNEY 39.34N 78.76W
06/02/2016 E0.88 INCH HAMPSHIRE WV FIRE DEPT/RESCUE
&&
EVENT NUMBER LWX1603878
HASLocal storm report, Jun 2, 5:05 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
505 PM EDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM FLOOD 1 SSW CLOVER HILL 38.43N 79.04W
06/02/2016 ROCKINGHAM VA 911 CALL CENTER
ROAD CLOSED AT 8600 BLOCK OF WAGGYS CREEK RD DUE TO
HIGH WATER
&&
EVENT NUMBER LWX1603879
KLWLocal storm report, Jun 2, 5:06 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
506 PM EDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM FLOOD 1 WSW CLOVER HILL 38.45N 79.06W
06/02/2016 ROCKINGHAM VA 911 CALL CENTER
ROAD CLOSED AT INTERSECTION OF DANIEL CUPP RD AND
WAGGYS CREEK RD DUE TO HIGH WATER
&&
EVENT NUMBER LWX1603880
KLWLocal storm report, Jun 2, 5:28 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
528 PM EDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 2 N NEW CREEK 39.40N 79.02W
06/02/2016 E0.88 INCH MINERAL WV TRAINED SPOTTER
&&
EVENT NUMBER LWX1603881
RCMThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 12:53 PM EDT | Areal Flood Warning | LWX | Rockingham | 3 hr |
| Jun 2, 1:09 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham | 27 min |
| Jun 2, 2:54 PM EDT | Areal Flood Warning | LWX | Augusta, Rockingham | 6 hr |
| Jun 2, 3:04 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Rockingham | 28 min |
| Jun 2, 5:14 PM EDT | Areal Flood Warning | LWX | Albemarle, Augusta, Nelson, City of Waynesboro | 6 hr |
Nearby
Flash Flood Warnings in Virginia, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.